Research Repository

Browse by Author: Goşa, Anca C

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 5.

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Goşa, Anca C (2012) Quasilinearity of some composite functionals associated to Schwarz's inequality for inner products. Periodica Mathematica Hungarica, 64 (1). pp. 11-24. ISSN 0031-5303

Dragomir, Sever S and Goşa, Anca C (2005) An inequality in metric spaces. Journal of the Indonesia Mathematical Society - J. Indones. Math. Soc. (Majalah Ilmiah Himpunan Matematika Indonesia), 11 (1). pp. 33-38. ISSN 0854-1388

Dragomir, Sever S and Goşa, Anca C (2004) An Inequality in Metric Spaces. RGMIA research report collection, 7 (1).

Dragomir, Sever S and Goşa, Anca C (2003) A Generalisation of an Ostrowski Inequality in Inner Product Spaces. RGMIA research report collection, 6 (2).

Book Section

Dragomir, Sever S and Goşa, Anca C (2007) A Generalisation of an Ostrowski Inequality in Inner Product Spaces. In: Inequality Theory and Applications. Cho, Yeol Je, Kim, Jong Kyu and Dragomir, Sever S, eds. Nova Science Publishers, USA, pp. 61-64.